Journal of the Mathematical Society of Japan

Prinjective modules, propartite modules, representations of bocses and lattices over orders

Daniel SIMSON

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 49, Number 1 (1997), 31-68.

Dates
First available: 11 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1226417615

Digital Object Identifier
doi:10.2969/jmsj/04910031

Mathematical Reviews number (MathSciNet)
MR1419438

Zentralblatt MATH identifier
0937.16019

Subjects
Primary: 16G20: Representations of quivers and partially ordered sets
Secondary: 16G60: Representation type (finite, tame, wild, etc.) 16S50: Endomorphism rings; matrix rings [See also 15-XX]

Citation

SIMSON, Daniel. Prinjective modules, propartite modules, representations of bocses and lattices over orders. Journal of the Mathematical Society of Japan 49 (1997), no. 1, 31--68. doi:10.2969/jmsj/04910031. http://projecteuclid.org/euclid.jmsj/1226417615.


Export citation